# SDR GTIA2024050338097

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 14,037 hours, 5,853 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED ODOR FROM MID OF CABIN BELOW 18000 FT. NOTIFIED AFT GATE OF ODOR FROM LEAD F/A. APU WAS NOT STARTED AT GATE UPON ARRIVAL -PERFORMED PACK & APU BURN IAW AMM 21-00-00-615-002. R/R RECIRCULATION FILTERS IAW AMM 21-21-41. NO DEFCETS NOTED AT THIS TIME. A/C OK FOR CONT SERV.
